The serre spectral sequence of a noncommutative fibration for de Rham cohomology

Edwin J. Beggs Department of Mathematics, University of Wales Swansea Tamasz Brzeziński Department of Mathematics, University of Wales Swansea

TBD mathscidoc:1701.331963

Acta Mathematica, 195, (2), 155-196, 2005.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{edwin2005the,
  title={The serre spectral sequence of a noncommutative fibration for de Rham cohomology},
  author={Edwin J. Beggs, and Tamasz Brzeziński},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347642322672},
  booktitle={Acta Mathematica},
  volume={195},
  number={2},
  pages={155-196},
  year={2005},
}
Edwin J. Beggs, and Tamasz Brzeziński. The serre spectral sequence of a noncommutative fibration for de Rham cohomology. 2005. Vol. 195. In Acta Mathematica. pp.155-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347642322672.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved